Responsibility and the recursion problem

Davies, B. (2022) Responsibility and the recursion problem. Ratio, 35 (2). pp. 112-122. ISSN 0034-0006



Copyright, Publisher and Additional Information: © 2021 The Authors. Ratio published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Keywords: applied ethics; egalitarianism; political philosophy
  • Accepted: 16 October 2021
  • Published (online): 18 November 2021
  • Published: June 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of Philosophy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Dec 2023 14:23
Last Modified: 20 Dec 2023 14:23
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number:
Related URLs: